Positive solutions for the (n, p) boundary value problem

Yng, Bo: Positive solutions for the (n, p) boundary value problem.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_spec_001_2009_031_001-013.pdf

Download (125kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 31
ISSN: 1417-3875
Page Range: pp. 1-13
Uncontrolled Keywords: Határérték probléma - pozitív megoldások, Fixpont-elmélet
Additional Information: Bibliogr.: 13. p.
Date Deposited: 2017. May. 19. 12:24
Last Modified: 2020. Jul. 29. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/42810

Actions (login required)

View Item View Item